# SDR DALA2016032802362

- Difficulty date: March 27, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE 3 FASTENER HOLES OF THE HORIZONTAL STABILIZER REAR LT UPPER SPAR CAP.  FASTENER HOLES WERE REPAIRED IAW ER/A 543184-14AD, REV ORIGINAL AND ETI 88-16-095, REV 7.
